DOCUMENTA MATHEMATICA, Vol. 5 (2000), 445-552

J. F. Jardine

Motivic Symmetric Spectra

This paper demonstrates the existence of a theory of symmetric spectra for the motivic stable category. The main results together provide a categorical model for the motivic stable category which has an internal symmetric monoidal smash product. The details of the basic construction of the Morel-Voevodsky proper closed simplicial model structure underlying the motivic stable category are required to handle the symmetric case, and are displayed in the first three sections of this paper.

2000 Mathematics Subject Classification: 55P42, 14F42, 55U35

Keywords and Phrases: motivic stable category, symmetric spectra

Full text: dvi.gz 164 k, dvi 482 k, ps.gz 383 k, pdf 596 k.